# SDR IPXA2019051542145

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 17,294 hours, 10,726 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Crew Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A WARNING LIGHT & HORN FOR CREW DOOR CAME ON DURING CLIMBOUT AND REMAINED ON THRU FLIGHT. DISARM HANDLE TURNED OFF THE WARNING & OPERATED NORMALLY. REPOSITIONED SLIDE ON GIRT BAR. PERFORMED ADJ/TEST PER MM 52 73 00 0501. OPS NORMALLY.
